# SDR CALA2023092702879

- Difficulty date: September 19, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 76,623 hours, 27,913 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Right Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF LOG PAGE 8419665) RIGHT WW VERTICAL PRESSURE DECK WEB APPEARS CRACKED APPROX 1"LONG BETWEEN RBL 45.64 AND RBL 40.0. TRANSCR IBED FROM HAECO GSO NRC# 9284402. REPAIRED WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WE B IAW  SRM 57-10-10-2R-3. CATEGORY B REPAIR INSP REQ, IN SP THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION. INT ERVALS 36,000 FLIGHT CYCLES.   57-10-10-2R-3. CATEGORY B REPAIR INSP REQ, INSP THRESHOLD 56,000 CYCLES.  REF (LP 8419665) WILL FLIGHT CYCLES AFTER REPAIR INSTALLATION. INTERVALS 36,000 FLIGHT. REPAIRED WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB IAW SRM WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB REPAIRED IAW SRM 57-10-10-2R-3, ALTERNATIVE 2 (PARA. 5).
